| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
In november a sudden increase in the impedance value of the ground electrode was noted.Reportedly, this is the third time that this was observed and previously the problem was solved using a headband.However, this time, despite the prolonged usage of the headband, the issue could not be solved.Clinical support hq was therefore contacted, and it was suggested to perform a surgical revision to make sure that the sutures were not placed in a way running across the reference electrode.The revision surgery was performed on (b)(6) 2021.Based on the measurements obtained during surgery, it was decided to proceed with a re-implantation.
Event or Problem Description
In (b)(6) 2020 a sudden increase in the impedance value of the ground electrode was noted.Reportedly, this is the third time that this was observed and previously the problem was solved using a headband.However, that time, despite the prolonged usage of the headband, the issue could not be solved.User was reimplanted with a new device.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.In addition it seems that an air bubble over the reference electrode contributed to the reported issues.The problems given in the recipient report appear to match the damage found.This is a final report.